The pill Watch

Amyyyy12
Badges: 1
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
I’ve been taking Cerazette for 2-3 weeks I’ve been bleeding this brown red blood will this stop?
Posted on the TSR App. Download from Apple or Google Play
0
reply
TheGoodStudent
Badges: 8
Rep:
?
#2
Report 2 weeks ago
#2
I believe it is old blood mixed with vaginal discharge. From what I’ve read online, a lot of people tend to experience that. It’s up to you if you want to continue taking it, but you should probably consult with a real doctor.
Posted on the TSR App. Download from Apple or Google Play
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you chained to your phone?

Yes (68)
19.54%
Yes, but I'm trying to cut back (143)
41.09%
Nope, not that interesting (137)
39.37%

Watched Threads

View All